Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for blisters on the hand

Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 1861 Questions

default
Posted on Wed, 15 Mar 2017 in Medicines and Side Effects
Question: I am taking several meds prescribed by my doc. and I wonder what meds can cause these skin issues I have? Namely little cuts that seem to appear out of nowhere and a hand that will not heal after a blister from howing or raking or shoveling last summer?
doctor
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
Can be caused by Naproxen

Detailed Answer:
Hi! Welcome to HealthcareMagic! Thanks for sharing your concerns with us. We will try to help you in best way possible.

First of all, it is sad to know what you had gone through.

Based on the history you have shared, though all other medications may have their side effects but none seems to be related to the one you are experiencing.

However, the skin condition or impaired wound healing can be caused by non steroidal anti inflammatory drugs like Naproxen in your drugs history. So it'd be better if you can keep it's use limited. In cases of severe persistent pain along with, getting basic blood screens for hemogram & platelet count, and coagulation profile will be useful.

Also using vitamin C, A, E and K may help with skin nourishment and good skin tone and rapid healing and decreased cuts and such symptoms that you have been facing lately.

Wishing you a speedy recovery. Hope this has answered your query. If you have any more questions, feel free to ask.

Regards.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Saddiq Ulabidin 52 minutes later
Thank you Doctor for the rather rapid response. I will stop taking this at night and hope that it takes care of the problem. I would like to replace this w/something, however, as the naproxen makes it less frequent that I wake during the night. What would you reccomend?
doctor
Answered by Dr. Saddiq Ulabidin 45 minutes later
Brief Answer:
You can use analgesics like Acetaminophen/Paracetamol

Detailed Answer:
Hi! Thanks for your feedback.

You can use analgesics like Acetaminophen/Paraceramol (Tylenol) as an alternative.
In case of uncontrolled pain, more potent analgesics like Tramadol can also be used after discussing with your primary doctor.

Regards.
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,   ,  
Lab Tests
Medical Topics

Recent questions on  Platelet count

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est non-AA 58; Micralb/Crea ratio (ug/mg creat) 59.0; Pt is always cold , extremely fatigued-sleeps 15...

doctor1 MD

Hi, My daughter has having fever and cough few days ago. She prescibed with MoX and levolin , after that she was ok for 4 days and went to preschool. Now again she has cough and mild fever, another doc suggested to give her mucolite syrup and...

doctor1 MD

What could be causing bruise like marks occurring on different parts of my body.? They look like black and blues marks as if I fell or bumped against something which I did not. They are found on my outer left thigh, my inner left thigh, under my...

doctor1 MD

My mother suffered from aplastic anemia . her age is 60 she suffered from it 6 years ago and received atg immunosuppressive therapy twice . Her problem is mainly low platelet count only 0000 . Is there any treatment to help her out .

doctor1 MD

hi have sister on chemo . 1week on 3weeks off. she was to begin her second round of chemo yesterday, but has low blood palette count last week it was 175 now today is 65. she is convinced that if she does alot of walking it will bring up blood count. already is suffering from tiredness. short breath at times heart is beating abnormal, headaches . what im asking is walking doing her good or more harm

doctor1 MD

Goodnight. My cousin, a 21 year old guy has dengue fever . It was only discovered on Friday, however, he has been feeling ill since Monday. He vommitted blood on Thursday and Friday, his gums are bleeding and he is very weak. His platelet count on Friday was 65. Yesterday it increased to 67, unfortunately it has dropped to 45 today. He was warded at the General Hospital on Friday but little improvement has been seen thus far. He also had a seizure this morning and have been given injections to help with this. I would like to know what is the likelihood to see improvements or is it at a serious stage where little can be done.

doctor1 MD

In 2010 I had a flu shot on a Wednesday, by Sunday of that week I have a runny nose, red throat and pink ears. I was given a z pack and by the next Sunday I had not gotten any better and my body was covered in Petickei (sp). I was sent to the er for a cbb and other test. I had a 0 platlett count and was given an IVIG and numberous other tests. I was sent home after 4 days and within a week my platletts were dangerously low again. Hospital again and all kinds of test again. Six months later I had my spleen removed. Since that time I have been monitored by my hematologist Any ideas why this happened? YYYY@YYYY